# SDR DALA2018051003284

- Difficulty date: May 9, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FIXED FAIRING OF GEARED TAB INBOARD PUSH ROD ON THE LT ELEVATOR.  REPAIRED IAW SRM 55-00-00-2R-1-.
